Can Viagra Make You Deaf?

We already know what overdosing on Viagra can do to you: blurry vision, a head ache, and an extended period of time during which wearing sweatpants is inadvisable. But what about reports of men starting to lose their hearing from taking Viagra? The number of cases is growing! The Telegraph has some details:

Experts, including some from Charing Cross, Stoke Mandeville and Royal Marsden hospitals, were so concerned by the claims that they demanded an investigation from official watchdogs across three continents.

Users in America, East Asia and Australia were questioned as to whether they suffered hearing loss shortly after taking the pills.

Forty-seven suspected cases of sensorineural hearing loss – a rapid loss of hearing in one or both ears – were linked to Viagra and related drugs Cialis and Levitra.

DID YOU HEAR THAT, OLD TIMERS? No, of course you didn't. There's so much blood rushing to your dong that you can't hear anything. It was probably worth it, though.

[Telegraph; image via Shutterstock]